MathSciNet Relay Station
MathSciNet bibliographic data
MR2199196 (2007h:03065) 03C64 (26A12)
Miller, Chris Avoiding the projective hierarchy in expansions of the real field by sequences. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1483–1493 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement